# SDR MASA200602638

- Difficulty date: November 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,916 hours, 9,528 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fadec
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7120 CHS.  RUDDER HARD OVER PROTECTION MESSAGE.  MX RESET FADEC WITH CREW MESSAGE CLEARED.
